# SDR MASA200600713

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,741 hours, 12,065 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7120 ORD - ABORTED TAKEOFF.  SPOILER WARNING MESSAGE.  MAINTENANCE RESET THE SPOILER SYSTEM.  OPS CHECK GOOD.
